# SDR IPXA2022060682863

- Difficulty date: May 26, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 71,904 hours, 14,208 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC70147
- Condition: Damaged
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CL/H WING REAR SPAR VERTICAL STIFFNER IS DAMAGED AT STA., XORS. 420.0.REMOVED, FABRICATED AND REPLACED STIFNER ANGLE IAW DWG. ARC7014 AND SRM 51-35-01. (MINOR)
